# SDR AALA202107087046

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 63,144 hours, 28,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE EVENT, INITIALLY SMELLED SMOKE, THEN CHANGED TO MUSTY ODOR, VISUALLY IN COCKPIT, THEN SMELL THROUGHOUT CABIN AND HAZE WAS SEEN THROUGHOUT THE CABIN FOLLOWED BY #1 ENGINE OIL FILTER CLOG ECAM MESSAGE.
